MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: (b)(4)-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained of 250mg/dl.The expected fasting blood glucose test result range is 90 to 120mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 188 and 167 mg/dl using true track meter.The test strip lot manufacturer's expiration date is 03/15/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (date/time not stored correctly).Result 1 :250mg/dl date: (b)(6) 2017 time:12:10pm fasting.Result 2 :171mg/dl date: (b)(6) 2017 time:12:03pm fasting.Result 3 :199mg/dl date: (b)(6) 2017 time:12:20pm fasting.Result 4 :184mg/dl date: (b)(6) 2017 time:12:21pm fasting.Customer is calling because he states his meter is reading inaccurately.Customer just got the meter today and when he took his first blood test, it read higher than his normal glucose range of 90-120mg/dl fasting.Customer got a reading of 177mg/dl fasting and when he tested 7 minutes later, he got a 250mg/dl and he was concerned so he gave us a call.Customer is not concerned that the readings are different; he is concerned that the results are much higher than his normal range since he has not eaten.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7120872
Report Number1000113657-2017-02075
Device Sequence Number11084639
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4989
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1